# SDR CALA2023032400853

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737
- Aircraft serial: 28948
- Aircraft time: 73,704 hours, 26,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 278383
- Condition: Discharged
- Location: M1674
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1674, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 9 MINS. REMOVED AND INSTALLED NEW BATTERY PACK M1674 IAW B737 AMM 33-51-06-960-805, OPS TEST GOOD
